Ask Health Experts and Get Answers to Your Health Question ASAP
Hello & Welcome to Just Answer,
I shall be trying my best to help you as much as I can. Could you please help me understand your problem by giving me the following details:
1) Any other symptoms like swelling/ blebs/ blisters/skin discoloration etc?
2) Any problem in breathing/ dizziness/ etc?
3) Have you tried something new in food/ drink/ some medicine/ etc?
4) Has it ever happened earlier also?
5) Any other significant medical conditions or significant past history?
Thanks. Shall be waiting for your reply.
Thanks for the additional details. With a history of having been on antibiotics and with all the other queries answered in the negative, it seems that it could be related to antibiotic allergy. OTC Benedryl does help to some extent in such cases, but if the condition doesn’t subside or gets aggravated or any fresh symptoms arise, please do check in ASAP with your doctor/ ER. We also need to tell our doctor about this problem and the medicines that were being used.
I hope that this information helps answer your query. Please feel free to inquire if you have any remaining concerns/ doubts, as it shall be a privilege and a pleasure to try and help as much as I can. Best wishes.